# SDR SWAA2025100822101

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 73,404 hours, 43,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Unpacked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT REPACK REQUIRED.   REPACKED L1 DOOR SLIDE GIRT REF AMM 25-66-01.
